# SDR CA050314003

- Difficulty date: March 7, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 11,253 hours
- Engine: Pwa JT15D4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652635537
- Condition: Worn
- Location: Fuel Boost
- Part time: 11,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF MFG SB 550-28-14 WING FUEL BOOST PUMP WIRING IMPROVEMENT, LINE ASSEMBLY P/N 6526355-37 FOUND DAMAGED, WHICH THE ELECTRIC FUEL PUMP HARNESS CUT THROUGH THE WALL OF TUBING. NO DAMAGED FOUND ON ELECTRICAL HARNESS.
